# SDR HEEA086722

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N855PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3351
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Part serial: F1118
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF TRANSCEIVER DOES NOT TRANSMIT.
